# SDR USAA040457

- Difficulty date: August 12, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 48,388 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FORWARD PRESSURE BULKHEAD CENTER CRACKED .5 INCH, STATION 178 FPBH RBL 6 WL 215.  INSTALLED DOUBLER REPAIR PER EO 5300V153 REV A.  (M)
